by sherry fisher (384 Posts), Sun Feb 15, 2004 03:49 pm
Hi Suzanne! I am sorry to hear that you are having some problems with your blood pressure meds! I am really sensitive to mine! One thing that I did find that helped with the labetalol was to take 1/2 the pill then take the other half about 1/2 later. If I would take it all at once I would feel dizzy, light headed and just feel like crap in general! I would literally have to lay down and let that feeling go away, sometimes, it would not go away until my next med time. THerefore; it would not go away!
Since doing it that way, I have let my body adjust to such a change! Now I am able to finially take the full 200 mg at a time and not get sick. I feel good now!
I hope this helps!
Sherry Fisher (28)
DH: Bill (35)
Proud Mama to:
#1) Alex 1/1/94-PE
#2) Abbie 12/17/97-PIH
#3 Will 08/03/02-PP PE
#4) EDD: 4/27/04
Pregnancy Updates, ultrasound pictures, and the countdown: http://www.babiesonline.com/babies/b/babyfish4/